Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Article

Azizi, A. and Zekhnini, A. and Taous, M. (2018) On the unit index of some real biquadratic number fields. Turkish Journal of Mathematics, 42 (2). pp. 703-715.

Azizi, A. and Zekhnini, A. and Taous, M. (2017) Capitulation in the Absolutely Abelian Extensions of some Number Fields II. Acta Mathematica Vietnamica, 42 (1). pp. 81-97.

Azizi, A. and Zekhnini, A. and Taous, M. (2016) Coclass of Gal(k(2)2/k) for some fields k = Q(√p1p2q, √1) with 2-class groups of types (2, 2, 2). Journal of Algebra and its Applications, 15 (2).

Azizi, A. and Zekhnini, A. and Taous, M. (2016) On some metabelian 2-group and applications II. Boletim da Sociedade Paranaense de Matematica, 34 (2). pp. 75-85.

Azizi, A. and Zekhnini, A. and Taous, M. (2016) On some metabelian 2-groups and applications I. Colloquium Mathematicum, 142 (1). pp. 99-113.

Zekhnini, A. and Azizi, A. and Taous, M. (2016) On some metabelian 2-groups and applications III. Asian-European Journal of Mathematics, 9 (4).

Azizi, A. and Taous, M. and Zekhnini, A. (2016) On the 2-groups whose abelianizations are of type (2, 4) and applications. Publicationes Mathematicae, 88 (1-2). pp. 93-117.

Azizi, A. and Zekhnini, A. and Taous, M. (2016) On the strongly ambiguous classes of some biquadratic number fields. Mathematica Bohemica, 141 (3). pp. 363-384.

Azizi, A. and Zekhnini, A. and Taous, M. (2015) The generators of the 2-class group of some fields ℚ(√pq1q2,i): Correction to theorem 3 of 5. International Journal of Pure and Applied Mathematics, 103 (1). pp. 99-107.

Azizi, A. and Zekhnini, A. and Taous, M. (2014) On the 2-class field tower of ℚ(√2p1p2, i) and the Galois group of its second Hilbert 2-class field. Collectanea Mathematica, 65 (1). pp. 131-141.

Azizi, A. and Taous, M. and Zekhnini, A. (2014) On the rank of the 2-class group of ℚ(√p, √q, √-1). Periodica Mathematica Hungarica, 69 (2). pp. 231-238.

Azizi, A. and Zekhnini, A. and Taous, M. (2014) On the strongly ambiguous classes of k/Q(i) where k = Q(√2p 12p2, i). Asian-European Journal of Mathematics, 7 (1).

Azizi, A. and Zekhnini, A. and Taous, M. (2014) Structure of Gal (formula presented) for some fields (formula presented) with (formula presented). Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 84 (2). pp. 203-231.

Azizi, A. and Zekhnini, A. and Taous, M. (2014) Sur un problème de capitulation du corps ℚ(√p1p2, i) dont le 2-groupe de classes est élémentaire. Czechoslovak Mathematical Journal, 64 (1). pp. 11-29.

Azizi, A. and Zekhnini, A. and Taous, M. (2012) On the generators of the 2-class group of the field ℚ(√d, i). International Journal of Pure and Applied Mathematics, 81 (5). pp. 773-784.

Conference or Workshop Item

Azizi, A. and Zekhnini, A. and Taous, M. (2016) Capitulation in Abelian extensions of some fields ℚ (√p 1 p 2 q, i). In: UNSPECIFIED.

Azizi, A. and Zekhnini, A. and Taous, M. (2016) Group theory and the capitulation problem for some number fields. In: UNSPECIFIED.

This list was generated on Wed Nov 25 18:47:10 2020 CET.